Voting games and acyclic collective choice rules
Bibliographic Data
| ID | 11286503 |
|---|---|
| Authors | Michel Truchon (Université Laval, corresponding author) |
| Year | 1995 |
| Volume | 29 |
| Issue | 2 |
| Pages | 165-179 |
| Publication date | 1995-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Mathematical Social Sciences (JOURNAL) |
| Journal identifiers | ISSN: 0165-4896 • E-ISSN: 1879-3118 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/0165-4896(94)00770-9 |
| OpenAlex | W1994373105 |
| Language | EN |
| Citations received | 4 |
| References cited | 15 |
Anti-plurality voting · Approval voting · Bullet voting · Cardinal voting systems · Economics · Game theory · Majority rule · Mathematical economics · Microeconomics · Political science · Preference · Representation (politics · Sequential game · Social choice theory · Voting · Computer Science · Game Theory and Voting Systems · Legal and Constitutional Studies · Artificial Intelligence
| Citations per year | 0.17 |
|---|---|
| Citation span | 2003 - 2022 (20) |
| Highly cited | No |